Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 105719, 22 pages
http://dx.doi.org/10.1155/2014/105719
Research Article

Positive Solutions and Mann Iterations of a Fourth Order Nonlinear Neutral Delay Differential Equation

1Department of Mathematics, Liaoning Normal University, Dalian, Liaoning 116029, China
2Dalian No. 39 Middle School Dalian, Liaoning 116001, China
3Department of Mathematics, Changwon National University, Changwon 641-773, Republic of Korea
4Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 16 December 2013; Accepted 20 February 2014; Published 29 May 2014

Academic Editor: Allan Peterson

Copyright © 2014 Zeqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and S. R. Grace, “Oscillation theorems for certain neutral functional differential equations,” Computers and Mathematics with Applications, vol. 38, no. 11, pp. 1–11, 1999. View at Google Scholar · View at Scopus
  2. Á. Elbert, “Oscillation/Nonoscillation criteria for linear second order differential equations,” Journal of Mathematical Analysis and Applications, vol. 226, no. 1, pp. 207–219, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. C. Huang, “Oscillation and nonoscillation for second order linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 712–723, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. M. R. S. Kulenović and S. Hadžiomerspahić, “Existence of nonoscillatory solution of second order linear neutral delay equation,” Journal of Mathematical Analysis and Applications, vol. 228, no. 2, pp. 436–448, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. X. Lin, “Oscillation of second-order nonlinear neutral differential equations,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 442–452, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. L. S. Liu, “Ishikawa and mann iterative process with errors for nonlinear strongly accretive mappings in banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. Z. Liu and S. M. Kang, “Infinitely many nonoscillatory solutions for second order nonlinear neutral delay differential equations,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 12, pp. 4274–4293, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. H. Z. Qin, N. N. Shang, and Y. M. Lu, “A note on oscillation criteria of second order nonlinear neutral delay differential equations,” Computers and Mathematics with Applications, vol. 56, no. 12, pp. 2987–2992, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. X. H. Tang and Y. Liu, “Bounded oscillation for second-order delay differential equations with unstable type in a critical case,” Applied Mathematics Letters, vol. 16, no. 3, pp. 263–268, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Y. H. Yu and H. Z. Wang, “Nonoscillatory solutions of second-order nonlinear neutral delay equations,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 445–456, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. Q. G. Yang, L. J. Yang, and S. M. Zhu, “Interval criteria for oscillation of second-order nonlinear neutral differential equations,” Computers and Mathematics with Applications, vol. 46, no. 5-6, pp. 903–918, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Y. Zhou, “Existence for nonoscillatory solutions of second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 91–96, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. S. M. Kang, Z. Liu, L. Chen, and S. Y. Cho, “Existence of nonoscillatory solutions for a third-order nonlinear neutral delay differential equation,” Abstract and Applied Analysis, vol. 2011, Article ID 693890, 23 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus